# SDR CA110928016

- Difficulty date: August 29, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 16,809 hours
- Engine: Allsn 250C20B
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031
- Condition: Leaking
- Location: Hydraulic
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC SERVO FOUND LEAKING DURING ACFT INSPECTION.  HYDRAULIC SERVO REPLACED.
